# SDR UALA2011072903901

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED ON UPPER SURFACE STA 331, RBL 40. (GALLEY MOUNT SUPPORT).  MAJOR REPAIR ACCOMPLISHED: FLOOR SUPPORT FROM STA 324 TO 345, RBL 40, REPLACED PER SRM.  WORK  WAS ACCOMPLISHED ON CAL NR 9947118.
